Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Light discharge after periods. On implanon since last year. Suggestion?

Hello I am 27 I have never been on birth control until last year jan I started on implanon since then I have my lady issue for around 23 days or so and afterwards I get a discharge and light odor it doesn't smell bad it just noticeable i have been to the doctor two or three times and one said it was vaginosis and the other said yeast infection. I have never had any of these issue before the birth control they said my body just had to get used to it. is there any kind of vitamin or over the counter minerals I can take to prevent this issue from continuing? and could this one day effect my body from baring children?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, Implanon can cause vaginal irritation and discharge.
As per you history you are suffering from either vaginosis or yeast infection. In my opinion clotrimazole and clindamycin pessaries are good in treating such infections.
You should get your blood glucose levels checked to rule out diabetes.

To increase your immunity you should start multivitamin capsules single per day and increase your protein intake in diet (egg, pulses, milk; chicken, fish etc are good sources of protein).

Although these infections are common but the possibility of affecting your fertility after repeated infections; cannot be denied.
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor